On uniqueness of boundary blow-up solutions of a class of nonlinear elliptic equations

Hongjie Dong, Seick Kim, Mikhail Safonov

Research output: Contribution to journalArticlepeer-review

17 Scopus citations

Abstract

We study boundary blow-up solutions of semilinear elliptic equations Lu=u+p with p1, or Lu=eau with a0, where L is a second order elliptic operator with measurable coefficients. Several uniqueness theorems and an existence theorem are obtained.

Original languageEnglish (US)
Pages (from-to)177-188
Number of pages12
JournalCommunications in Partial Differential Equations
Volume33
Issue number2
DOIs
StatePublished - Feb 1 2008

Keywords

  • Boundary blow-up
  • Nonlinear elliptic equations
  • Uniqueness

Fingerprint Dive into the research topics of 'On uniqueness of boundary blow-up solutions of a class of nonlinear elliptic equations'. Together they form a unique fingerprint.

Cite this